TITLE

The Zeros of the Generalized Twisted Bernoulli Polynomials

AUTHOR(S)
Ryoo, C. S.
PUB. DATE
June 2006
SOURCE
Advances in Theoretical & Applied Mathematics;2006, Vol. 1 Issue 2, p143
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
It is the aim of this paper to introduce the generalized twisted Bernoulli polynomials Bn,w,? (x) and investigate distribution of the roots of the generalized twisted Bernoulli polynomials Bn,w,? (x) for values of the index n by using computer.
ACCESSION #
23654821

 

Related Articles

  • Numerical computations of the roots of the generalized twisted q-Bernoulli polynomials. Agarwal, R. P.; Ryoo, C. S. // Neural, Parallel & Scientific Computations;Jun2007, Vol. 15 Issue 2, p193 

    The article focuses on the roots of the generalized twisted q-Bernoulli polynomials in numerical computations. The generalized twisted q-Bernoulli polynomials are introduced and investigated. The distribution of their roots for the value of the index n are examined using a computer. The authors...

  • CENTRALIZERS IN DOMAINS OF GELFAND?KIRILLOV DIMENSION 2. JASON P. BELL; LANCE W. SMALL // Bulletin of the London Mathematical Society;Nov2004, Vol. 36 Issue 6, p779 

    Given an affine domain of Gelfand?Kirillov dimension 2 over an algebraically closed field, it is shown that the centralizer of any non-scalar element of this domain is a commutative domain of Gelfand?Kirillov dimension 1 whenever the domain is not polynomial identity. It is shown that the...

  • PTAS for the minimum k-path connected vertex cover problem in unit disk graphs. Liu, Xianliang; Lu, Hongliang; Wang, Wei; Wu, Weili // Journal of Global Optimization;Jun2013, Vol. 56 Issue 2, p449 

    In the Minimum k-Path Connected Vertex Cover Problem (M kPCVCP), we are given a connected graph G and an integer k ≥ 2, and are required to find a subset C of vertices with minimum cardinality such that each path with length k − 1 has a vertex in C, and moreover, the induced subgraph...

  • Quadratic programming and combinatorial minimum weight product problems. Kern, Walter; Woeginger, Gerhard // Mathematical Programming;Sep2007, Vol. 110 Issue 3, p641 

    We present a fully polynomial time approximation scheme (FPTAS) for minimizing an objective ( a T x + ?)( b T x + d) under linear constraints A x = d. Examples of such problems are combinatorial minimum weight product problems such as the following: given a graph G = ( V, E) and two edge weights...

  • On the Symmetric Properties for the Generalized Twisted Bernoulli Polynomials. Taekyun Kim; Young-Hee Kim // Journal of Inequalities & Applications;2009, Vol. 2009, Special section p1 

    We study the symmetry for the generalized twisted Bernoulli polynomials and numbers. We give some interesting identities of the power sums and the generalized twisted Bernoulli polynomials using the symmetric properties for the p-adic invariant integral.

  • Probability Bounds for Polynomial Functions in Random Variables. Simai He; Bo Jiang; Zhening Li; Shuzhong Zhang // Mathematics of Operations Research;Aug2014, Vol. 39 Issue 3, p889 

    Random sampling is a simple but powerful method in statistics and in the design of randomized algorithms. In a typical application, random sampling can be applied to estimate an extreme value, say maximum, of a function f over a set S⊆R. To do so, one may select a simpler (even finite)...

  • Euler polynomials and identities for non-commutative operators. De Angelis, Valerio; Vignat, Christophe // Journal of Mathematical Physics;2015, Vol. 56 Issue 12, p1 

    Three kinds of identities involving non-commutating operators and Euler and Bernoulli polynomials are studied. The first identity, as given by Bender and Bettencourt [Phys. Rev. D 54(12), 7710-7723 (1996)], expresses the nested commutator of the Hamiltonian and momentum operators as the...

  • DEGENERATE POLY-BERNOULLI POLYNOMIALS OF THE SECOND KIND. DOLGY, DMITRY V.; DAE SAN KIM; TAEKYUN KIM; MANSOUR, TOUFIK // Journal of Computational Analysis & Applications;Nov2016, Vol. 21 Issue 5, p954 

    In this paper, we introduce the degenerate poly-Bernoulli polynomials of the second kind, which reduce in the limit to the poly-Bernoulli polynomials of the second kind. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between...

  • Some implicit properties of the second kind Bernoulli polynomials of order α. Ryoo, C. S.; Kang, J. Y. // Journal of Computational Analysis & Applications;Jan2016, Vol. 20 Issue 1, p843 

    In this paper we define the second kind Bernoulli polynomials of order in the complex plane and find some interesting properties, symmetric identities of this polynomials. We also derive some relations between the second kind Bernoulli polynomials of order α, Euler polynomials of the second...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics